# SDR UIEA2014083000412

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,311 hours, 15,874 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG LT SIDE WINDOW, WINDOW HEAT.  PERFORMED OPERATIONAL CHECK ON LT SIDE WINDOW HEAT IAW AMM 30-41-00-715-001, SYS OPERATIONS CHECKED GOOD.
